Spectral properties of unitary and nearly unitary operators in the spaces $C$ and $L^p$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1977), pp. 57-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_5_a5,
author = {A. K. Kitover},
title = {Spectral properties of unitary and nearly unitary operators in the spaces $C$ and $L^p$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--65},
year = {1977},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_5_a5/}
}
A. K. Kitover. Spectral properties of unitary and nearly unitary operators in the spaces $C$ and $L^p$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1977), pp. 57-65. http://geodesic.mathdoc.fr/item/IVM_1977_5_a5/